Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On a theorem of Ax
HTML articles powered by AMS MathViewer

by Shulim Kaliman PDF
Proc. Amer. Math. Soc. 133 (2005), 975-977 Request permission

Abstract:

We show that in the case of affine and complete algebraic varieties over an algebraically closed field of zero characteristics any endomorphism of such a variety, that is injective on the complement to a subvariety of codimension $2$, is an automorphism.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14E25, 14R10
  • Retrieve articles in all journals with MSC (2000): 14E25, 14R10
Additional Information
  • Shulim Kaliman
  • Affiliation: Department of Mathematics, University of Miami, Coral Gables, Florida 33124
  • MR Author ID: 97125
  • Email: kaliman@math.miami.edu
  • Received by editor(s): June 5, 2002
  • Received by editor(s) in revised form: November 20, 2003
  • Published electronically: August 4, 2004
  • Additional Notes: The author was partially supported by NSA grant MDA904-03-1-0009
  • Communicated by: Michael Stillman
  • © Copyright 2004 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 133 (2005), 975-977
  • MSC (2000): Primary 14E25, 14R10
  • DOI: https://doi.org/10.1090/S0002-9939-04-07651-8
  • MathSciNet review: 2117196